# SDR SIMA20250125002

- Difficulty date: January 25, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005. RH CENTER SEAT TRACK END CORRODED BETWEEN FR84-85. (MAJOR REPAIR) (LEVEL 2 CORROSION). INSTALLED NEW FABRICATED DOUBLER AND FILLER FOR RH CENTER SEAT TRACK END BETWEEN FR84-85 IAW EMB 170 SRM 53-23-10 RE
